# SDR PP4R2016FA0000434

- Difficulty date: August 4, 2016
- Submitted: September 19, 2016
- Operation: General aviation
- Aircraft: N134DW
- Make and model: Piper PA-44-180
- Aircraft serial: 4496167
- Aircraft time: 4,432 hours
- Engine: Lyc LO360A1H6
- Engine time: 4,432 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: 15F1995730
- Condition: Defective
- Part time: 4,386 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO POOR PERFORMANCE, HIGH MAGNETO DROP, ACFT WAS SENT, WO 22830 DATED 04 AUGUST 2016 FOR INSPECTION, TROUBLESHOOTING.  VISUAL INSPECTION FOUND ABNORMAL WEAR OF CYLINDER, NR 1 AND NR 2 ROCKER ARMS AND PUSHROD ENDS AT MATING SURFACE.  APPEARS TO BE OIL STARVATION, CHATTERING, CREATING EXCESSIVE VALVE LASH CLEARANCE AND WEAR.  ENGINE TIME SINCE MAJOR O/H, 273.0 HRS.  OIL USED, XC20W50, AT TIME OF DISCOVERING DEFECTIVE ENGINE PART HAD 40 HOURS SINCE LAST OIL CHANGE AND OIL ANALYSIS TEST WITH NO ABNORMALITIES.
